MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012530-100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection and fourier transform infrared spectrometer (ftir) testing was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operation procedures.Abbott vascular will continue to trend the performance of these devices.The additional two absolute pro devices referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported that during incoming inspection of an 7x60mm absolute pro vascular self-expanding stent system (sess) a small piece of white foreign material was found inside the sterile pouch.A small piece of black foreign material was found inside the sterile pouch of an 8x40mm absolute pro vascular sess and a small piece of purple foreign material was found inside the sterile pouch of an 8x100mm absolute pro vascular sess.The inner pouches were intact and the sterility of the devices was not compromised.The incident occurred during an inspection of a consignment return at the distribution center.The sess was not used.There was no patient involvement.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8062214
Report Number2024168-2018-08720
Device Sequence Number11259510
Product Code NIO
UDI-Device Identifier08717648175732
UDI-Public08717648175732
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number1012530-100
Device Lot Number6091261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1